# SDR REXA2019112611639

- Difficulty date: November 11, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 60031902287
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: DENT ON COVER LOWER SIDE FWD/AFT CORNER AT PASSANGER DOOR.(PTAS)(SM) 
SUMMARY: COVER LOWER SIDE AFT CORNER AT PASSENGERS DOOR WAS REPLACED PER CRJ-900 SRM 51-42-13-001-001-A01 PAR 6 AND 7, SRM 51-42-06-001-001-A01 PARAGRAPH 6 AND FWD LOWER COVER WAS ATTENDED WHIT NRC 00468
